Your sister was probably prescribed megamox( amoxycillin
) due to tooth infection
. Megamox has no side effects such as pain and paralysis.You may have diarrhoea, nausea, stomach discomfort
and stomach wind while being treated with Amoxicillin+cloxacillin. You may develop allergic reactions which may lead to hypotension
and sudden paralysis of the body. Allergic reaction was unlikely to persist for such a long period. According to your history, your sister can't sit and sleep for a long duration. Please notice whether symptoms are disturbing her sleep or whether she had any nocturnal awakening or not. If she had not, then it might be due to psychological cause. You also did not mention how long she was taking megamox. If she was taking it more than two weeks, please consult the doctor whether there is any further need of continuation of treatment.Don't get worried. Hope,I satisfied your queries.